# SDR C2XA00IA267

- Difficulty date: September 4, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 10025109Y01
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT THE CAPTAINS, AND FIRST OFFICERS RIGHT BRAKE PEDALS WERE INOPERATIVE.  MAINTENANCE BLED THE RIGHT BRAKES, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE PROBLEM REPEATED ON 9/5/2000, AND MX REMOVED AND REPLACED THE BRAKE METERING VALVE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  NO FURTHER REPORTS OF THIS PROBLEM HAVE BEEN NOTED.  (M)
